Alert archive / Louisiana / Small Craft Advisories in 2016

Small Craft Advisory 53, NWS Lake Charles, LA

December 18, 2016

NWS Lake Charles, LA issued this small craft advisory at Dec 18, 2016, 4:26 AM CST. It took effect at Dec 18, 2016, 12:00 PM CST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Dec 18, 2016, 4:26 AM CST (10:26 UTC)
In effect from
Dec 18, 2016, 12:00 PM CST
Expired
Dec 19, 2016, 3:00 PM CST
In force
27 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted.

768 
WHUS74 KLCH 181026
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
426 AM CST SUN DEC 18 2016

...GALE WARNING IN EFFECT FROM THROUGH SUNDAY MORNING FOR THE
COASTAL LAKES AND BAYS AND THROUGH SUNDAY NIGHT FOR THE GULF
WATERS... ...LOW WATER ADVISORY IN EFFECT FROM 6 AM TO 9 PM CST
SUNDAY...

.A STRONG COLD FRONT WILL CONTINUE THROUGH THE COASTAL WATERS.
STRONG NORTH WINDS GUSTING TO GALE FORCE AND ROUGH SEAS ARE
EXPECTED BEHIND THE FRONT.

GMZ430-432-435-181830-
/O.CON.KLCH.GL.W.0011.000000T0000Z-161218T1800Z/
/O.CON.KLCH.LO.Y.0007.161218T1200Z-161219T0300Z/
/O.NEW.KLCH.SC.Y.0053.161218T1800Z-161219T0600Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
426 AM CST SUN DEC 18 2016

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT
CST TONIGHT. 

* WINDS...NORTH 20 TO 30 KNOTS THROUGH SUNDAY MORNING. GALE FORCE
  GUSTS THROUGH SUNDAY MORNING. THEN DECREASING TO 15 TO 25 KNOTS
  THIS AFTERNOON THROUGH THIS EVENING.

* WAVES/SEAS...LAKES AND BAYS WILL BE VERY ROUGH.

* WATER LEVELS...FALLING TO BETWEEN -1 AND -2 FEET MLLW DURING 
  LOW TIDE SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-452-455-470-472-475-181830-
/O.CON.KLCH.GL.W.0011.000000T0000Z-161219T0600Z/
/O.NEW.KLCH.SC.Y.0053.161219T0600Z-161220T0000Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
426 AM CST SUN DEC 18 2016

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST MONDAY. 

* WINDS...NORTH 20 TO 30 KNOTS WITH GUSTS UP TO 45 KNOTS.

* WAVES/SEAS...SEAS 6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
406 
WHUS74 KLCH 181608
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1008 AM CST SUN DEC 18 2016

...GALE WARNING IN EFFECT FROM THROUGH SUNDAY MORNING FOR THE
COASTAL LAKES AND BAYS AND THROUGH TONIGHT FOR THE GULF WATERS...
...LOW WATER ADVISORY IN EFFECT UNTIL 9 PM CST SUNDAY...

.A STRONG COLD FRONT WILL CONTINUE THROUGH THE COASTAL WATERS.
STRONG NORTH WINDS GUSTING TO GALE FORCE AND ROUGH SEAS ARE
EXPECTED BEHIND THE FRONT.

GMZ430-432-435-190015-
/O.CON.KLCH.GL.W.0011.000000T0000Z-161218T1800Z/
/O.CON.KLCH.LO.Y.0007.000000T0000Z-161219T0300Z/
/O.CON.KLCH.SC.Y.0053.161218T1800Z-161219T0600Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
1008 AM CST SUN DEC 18 2016

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...NORTH 20 TO 30 KNOTS THROUGH SUNDAY MORNING. GALE 
  FORCE GUSTS THROUGH SUNDAY MORNING. THEN DECREASING TO 15 TO 
  25 KNOTS THIS AFTERNOON THROUGH THIS EVENING. 

* WAVES/SEAS...LAKES AND BAYS WILL BE VERY ROUGH.

* WATER LEVELS...FALLING TO BETWEEN -1 AND -2 FEET MLLW DURING 
  LOW TIDE SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-452-455-470-472-475-190015-
/O.CON.KLCH.GL.W.0011.000000T0000Z-161219T0600Z/
/O.CON.KLCH.SC.Y.0053.161219T0600Z-161220T0000Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
1008 AM CST SUN DEC 18 2016

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CST MONDAY...

* WINDS...NORTH 20 TO 30 KNOTS WITH GUSTS UP TO 45 KNOTS.

* WAVES/SEAS...SEAS 6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
445 
WHUS74 KLCH 182119
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
319 PM CST SUN DEC 18 2016

...GALE WARNING IS IN EFFECT FROM THROUGH MIDNIGHT TONIGHT FOR
THE GULF WATERS...
...LOW WATER ADVISORY IS IN EFFECT UNTIL 9 PM CST TONIGHT...

.MODERATE TO STRONG OFFSHORE FLOW WILL CONTINUE THROUGH THIS
EVENING. OVER THE NEARSHORE AND OFFSHORE WATERS...WINDS WILL
DIMINISH TO BELOW GALE FORCE BY MIDNIGHT. HOWEVER...AFTER THAT
TIME...SMALL CRAFT ADVISORIES WILL BE IN EFFECT THROUGH MONDAY. 

GMZ450-452-455-470-472-475-190400-
/O.CON.KLCH.GL.W.0011.000000T0000Z-161219T0600Z/
/O.CON.KLCH.SC.Y.0053.161219T0600Z-161220T0000Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
319 PM CST SUN DEC 18 2016

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CST MONDAY...

* WINDS...NORTH 20 TO 30 KNOTS WITH GUSTS UP TO 45 KNOTS.

* WAVES/SEAS...SEAS 6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ430-432-435-190400-
/O.CON.KLCH.LO.Y.0007.000000T0000Z-161219T0300Z/
/O.CON.KLCH.SC.Y.0053.000000T0000Z-161219T0600Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
319 PM CST SUN DEC 18 2016

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...NORTH 20 TO 30 KNOTS THROUGH SUNDAY MORNING. GALE 
  FORCE GUSTS THROUGH SUNDAY MORNING. THEN DECREASING TO 15 TO 
  25 KNOTS THIS AFTERNOON THROUGH THIS EVENING. 

* WAVES/SEAS...LAKES AND BAYS WILL BE VERY ROUGH.

* WATER LEVELS...FALLING TO BETWEEN -1 AND -2 FEET MLLW DURING 
  LOW TIDE SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
594 
WHUS74 KLCH 190106
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
706 PM CST SUN DEC 18 2016

...STRONG AND GUSTY NORTH WINDS CONTINUE TONIGHT...

.MODERATE TO STRONG OFFSHORE FLOW WILL CONTINUE THE REST OF
TONIGHT, WITH NORTH WINDS OF 15 TO 25 KNOTS EXPECTED OVER THE
COASTAL LAKES AND BAYS AND NEARSHORE GULF WATERS. FREQUENT GUSTS
TO GALE FORCE WILL CONTINUE THE REST OF THE EVENING OVER THE GULF
WATERS FROM 20 TO 60 NM, WITH SOME DECREASE EXPECTED AFTER
MIDNIGHT. 

GMZ450-452-455-190600-
/O.CAN.KLCH.GL.W.0011.000000T0000Z-161219T0600Z/
/O.EXT.KLCH.SC.Y.0053.161219T0106Z-161220T0000Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
706 PM CST SUN DEC 18 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
GALE WARNING. A SMALL CRAFT ADVISORY IS IN EFFECT.

* WINDS...NORTH 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES/SEAS...SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ430-432-435-190600-
/O.CAN.KLCH.LO.Y.0007.000000T0000Z-161219T0300Z/
/O.EXT.KLCH.SC.Y.0053.000000T0000Z-161219T1200Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
706 PM CST SUN DEC 18 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY...
...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
LOW WATER ADVISORY. A SMALL CRAFT ADVISORY IS IN EFFECT.

* WINDS...NORTH 15 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...LAKES AND BAYS WILL BE VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ470-472-475-190600-
/O.CON.KLCH.GL.W.0011.000000T0000Z-161219T0600Z/
/O.CON.KLCH.SC.Y.0053.161219T0600Z-161220T0000Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
706 PM CST SUN DEC 18 2016

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CST MONDAY...

* WINDS...NORTH 20 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE
  THIS EVENING. 

* WAVES/SEAS...SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

13
511 
WHUS74 KLCH 190604
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1204 AM CST MON DEC 19 2016

...STRONG AND GUSTY NORTH WINDS CONTINUE TONIGHT...

.MODERATE TO STRONG OFFSHORE FLOW WILL CONTINUE THE REST OF
TONIGHT... WITH NORTH WINDS OF 20 TO 25 KNOTS AND GUSTS TO AROUND
30 KNOTS.

GMZ470-472-475-191400-
/O.EXP.KLCH.GL.W.0011.000000T0000Z-161219T0600Z/
/O.CON.KLCH.SC.Y.0053.000000T0000Z-161220T0000Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
1204 AM CST MON DEC 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WARNING HAS EXPIRED...

* WINDS...NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES/SEAS...SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ430-432-435-191200-
/O.CON.KLCH.SC.Y.0053.000000T0000Z-161219T1200Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
1204 AM CST MON DEC 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

* WINDS...NORTH 15 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...LAKES AND BAYS WILL BE VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-452-455-191400-
/O.CON.KLCH.SC.Y.0053.000000T0000Z-161220T0000Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
1204 AM CST MON DEC 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...NORTH 20 TO 25 KNOTS.

* WAVES/SEAS...SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
804 
WHUS74 KLCH 191153
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
553 AM CST MON DEC 19 2016

...STRONG AND GUSTY NORTH WINDS CONTINUE TONIGHT...

.MODERATE TO STRONG OFFSHORE FLOW WILL CONTINUE THE REST OF
TONIGHT... WITH NORTH WINDS OF 20 TO 25 KNOTS AND GUSTS TO AROUND
30 KNOTS.

GMZ430-432-435-191300-
/O.EXP.KLCH.SC.Y.0053.000000T0000Z-161219T1200Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
553 AM CST MON DEC 19 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS
MORNING...

NORTH WINDS HAVE DECREASED SLIGHTLY OVER THE COASTAL LAKES AND
BAYS. WIND SPEEDS WILL CONTINUE AT 15 TO 20 KNOTS THROUGH THE
MORNING HOURS AND SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION.

$$

GMZ450-452-455-470-472-475-192200-
/O.CON.KLCH.SC.Y.0053.000000T0000Z-161220T0000Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
553 AM CST MON DEC 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...NORTH 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 30 KNOTS.

* WAVES/SEAS...SEAS 2 TO 5 FEET OUT TO 20 NM. 6 TO 9 FEET BEYOND
  20 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RUA
627 
WHUS74 KLCH 192026
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
226 PM CST MON DEC 19 2016

...SMALL CRAFT ADVISORY EXPIRES AT 3 PM...

.A MODERATE OFFSHORE FLOW WILL CONTINUE THE REST OF TONIGHT...
WITH NORTH WINDS OF 15 TO 20 KNOTS AND GUSTS TO NEAR 25 KNOTS.

GMZ450-452-455-470-472-475-192130-
/O.EXT.KLCH.SC.Y.0053.000000T0000Z-161219T2100Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
226 PM CST MON DEC 19 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS...NORTH 15 TO 20 KNOTS WITH OCCASIONAL GUSTS TO 25 KNOTS.

* WAVES/SEAS...SEAS 2 TO 4 FEET OUT TO 20 NM. 4 TO 6 FEET BEYOND 
  20 NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Dec 18, 4:12 AM CST, 14 minutes earlier.

Area forecast discussion, Dec 18, 4:12 AM CST, 14 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
412 AM CST Sun Dec 18 2016

.SYNOPSIS...
This morning the cold front is moving rapidly through the forecast
area and as of 3 AM was located south of Cameron to Near
Lafayette. Radar indicated showers right along and behind the
front all the way into Texas. Winds are also quite gusty
especially right behind the front with winds of 35 knots. Winds
have subsided a bit for the time being well behind the front.

Temperatures this morning range through the 40s-50s behind the
front with 70s ahead of the front.

&&

.DISCUSSION...
Front will continue to progress through the remainder of the
forecast are prior to sunrise and temperatures will continue to
fall into the 40s by sunrise with the exception being New Iberia
to Morgan City, however they are also expected to fall into the
40s later this morning. Temperatures in the mid and upper 30s are
likely across the northwest portions of the area this morning.

Will show showers gradually ending from west to east through the
day and by the afternoon only showers are expected across the
southeastern 1/3 of the forecast area. Also expecting some sun
this afternoon across the northwest zones and should cause
temperatures to rebound a little off the lows this morning in
those areas. Across the southeast, the temperatures will continue
to fall or hold steady through the afternoon.

Winds will also gradually decrease this afternoon and the wind
advisory is still expected to expire for all areas by 4 PM. Winds
will continue to remain elevated through the night along the coast
parishes.

Main issue for tonight will be freezing temperatures and wind
chills. Looking at the prior freezes much of the area has already
experienced freezing conditions. The areas with the exceptions to
this area Hardin, Jefferson and Orange Counties in Texas. Much of
Calcasieu, Cameron and Vermilion Parishes in Louisiana. The Above
mentioned areas are forecast to have most or large portions below
freezing tonight and have issued a freeze warning. Iberia and St.
Mary parishes are not expected to reach freezing tonight.

Otherwise not much change to the going forecast with cool
temperatures continuing until mid week when the next front is
forecast into the area. This will also be the next chance for
rain. This next cold front does not look to be as strong as the
current one at this time. The next system is forecast around
Christmas time, but model guidance is quite divergent but still
keeping a chance for showers on Christmas Eve.

&&

.MARINE...
Cold front is pushing through the coast waters this morning with a
rapid increase northerly winds. Gale warnings will continue
through this evening followed by small craft advisories through
Monday. Low water criteria may be reached for a time this
afternoon with guidance getting right at -1 MLLW. That said the
tide levels are already running slightly below guidance. So will
continue the advisory as is for now.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  42  27  43  28 /  20   0   0  10
LCH  46  31  45  33 /  20  10   0  10
LFT  47  31  44  34 /  70  10  10  10
BPT  46  32  46  33 /  20   0   0  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Freeze Warning from 1 AM to 9 AM CST Monday for LAZ041-052-073-
     074.

     Wind Advisory until 4 PM CST this afternoon for LAZ029-032-033-
     041>045-052>055-073-074.

     Wind Advisory until 9 AM CST this morning for LAZ027-028-030-031.

TX...Freeze Warning from 1 AM to 9 AM CST Monday for TXZ201-215-216.

     Wind Advisory until 4 PM CST this afternoon for TXZ215-216.

     Wind Advisory until 9 AM CST this morning for TXZ180-201-259>262.

GM...Small Craft Advisory from midnight tonight to 6 PM CST Monday
     for GMZ450-452-455-470-472-475.

     Gale Warning until midnight CST tonight for GMZ450-452-455-470-
     472-475.

     Low Water Advisory until 9 PM CST this evening for GMZ430-432-
     435.

     Small Craft Advisory from noon today to midnight CST tonight for
     GMZ430-432-435.

     Gale Warning until noon CST today for GMZ430-432-435.

&&

PUBLIC...27
Hazardous weather outlook, Dec 17, 4:34 AM CST, 23 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
434 AM CST SAT DEC 17 2016

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
181045-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
434 AM CST SAT DEC 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA THIS
AFTERNOON AND OVERNIGHT ALONG A STRONG COLD FRONT. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS, MAINLY ACROSS CENTRAL
LOUISIANA. THE MAIN THREATS WITH ANY SEVERE STORM WILL BE DAMAGING
WINDS AND PERHAPS A TORNADO.

STRONG NORTHERLY WINDS WILL DEVELOP BEHIND THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
STRONG NORTHERLY WINDS CAN BE EXPECTED BEHIND A STRONG COLD FRONT
SUNDAY. A WIND ADVISORY WILL LIKELY BE NEEDED FOR A PORTION OF
THE AREA. COLD TEMPERATURES CAN BE EXPECTED MONDAY MORNING WITH
WIND CHILLS IN THE MID TEENS AND LOWER 20S.
.SPOTTER INFORMATION STATEMENT...

GMZ430-432-435-450-452-455-470-472-475-181045-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
434 AM CST SAT DEC 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
SMALL CRAFT ADVISORY IS IN EFFECT TODAY FOR GUSTY SOUTHERLY WINDS.
A GALE WATCH IS IN EFFECT FOR LATE TONIGHT AND SUNDAY BEHIND A
STRONG COLD FRONT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
A GALE WATCH IS IN EFFECT FOR SUNDAY. SMALL CRAFT ADVISORIES OR
GALE WARNINGS WILL LIKELY CONTINUE FOR THE COASTAL WATERS THROUGH
MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Dec 17, 11:56 PM CST, 4 hours 30 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1156 PM CST SAT DEC 17 2016

LAZ028-180630-
Rapides LA-
1156 PM CST SAT DEC 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RAPIDES PARISH UNTIL
1230 AM CST...

At 1155 PM CST, Doppler radar was tracking a strong thunderstorm over
Alexandria, moving northeast at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Alexandria, Pineville, Alexandria International Airport, Ball,
Libuse, Holloway, Esler Regional Airport, Tioga, Kingsville, Paradise
and Timber Trails.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3147 9219 3147 9216 3146 9217 3145 9215
      3120 9246 3132 9261 3141 9253 3148 9220
TIME...MOT...LOC 0555Z 221DEG 42KT 3132 9248

MM

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 17, 11:56 PM CSTSpecial Weather StatementLCHRapides34 min
Dec 18, 4:20 AM CSTFreeze WarningLCHCameron29 hr
Dec 18, 10:05 AM CSTWind AdvisoryLCHAllen, Beauregard, Rapides, Vernon115 min

Nearby

Small Craft Advisories in Louisiana, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.